RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2015, Volume 18, Number 2, Pages 133–204 (Mi mt297)  

This article is cited in 1 scientific paper (total in 1 paper)

Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. II

N. Tarkhanova, A. A. Shlapunovb

a Universität Potsdam, Institut für Mathematik, Am Neuen Palais, 10, Potsdam, 14469 GERMANY
b Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk

Abstract: We consider a (generally, noncoercive) mixed boundary value problem in a bounded domain $\mathcal{D}$ of ${\mathbb{R}}^n$ for a second order elliptic differential operator $A (x,\partial)$. The differential operator is assumed to be of divergent form in $\mathcal{D}$ and the boundary operator $B (x,\partial)$ is of Robin type on $\partial \mathcal{D}$. The boundary of $\mathcal{D}$ is assumed to be a Lipschitz surface. Besides, we distinguish a closed subset $Y \subset \partial \mathcal{D}$ and control the growth of solutions near $Y$. We prove that the pair $(A,B)$ induces a Fredholm operator $L$ in suitable weighted spaces of Sobolev type, the weight function being a power of the distance to the singular set $Y$. Moreover, we prove the completeness of root functions related to $L$.

Key words: mixed problems, noncoercive boundary conditions, elliptic operators, root functions, weighted Sobolev spaces.

Funding Agency Grant Number
Alexander von Humboldt-Stiftung
Russian Foundation for Basic Research 14-01-00544


DOI: https://doi.org/10.17377/mattrudy.2015.18.208

Full text: PDF file (582 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2016, 26:4, 247–293

Bibliographic databases:

Document Type: Article
UDC: 517.95+517.98
Received: 01.04.2014

Citation: N. Tarkhanov, A. A. Shlapunov, “Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. II”, Mat. Tr., 18:2 (2015), 133–204; Siberian Adv. Math., 26:4 (2016), 247–293

Citation in format AMSBIB
\Bibitem{TarShl15}
\by N.~Tarkhanov, A.~A.~Shlapunov
\paper Sturm--Liouville problems in weighted spaces in domains with nonsmooth edges.~II
\jour Mat. Tr.
\yr 2015
\vol 18
\issue 2
\pages 133--204
\mathnet{http://mi.mathnet.ru/mt297}
\crossref{https://doi.org/10.17377/mattrudy.2015.18.208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588295}
\elib{http://elibrary.ru/item.asp?id=24639787}
\transl
\jour Siberian Adv. Math.
\yr 2016
\vol 26
\issue 4
\pages 247--293
\crossref{https://doi.org/10.3103/S1055134416040027}


Linking options:
  • http://mi.mathnet.ru/eng/mt297
  • http://mi.mathnet.ru/eng/mt/v18/i2/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. N. Polkovnikov, “On the completeness of root functions of a holomorphic family of non-coercive mixed problem”, Complex Var. Elliptic Equ., 61:9 (2016), 1223–1240  crossref  mathscinet  zmath  isi  scopus
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:154
    Full text:32
    References:15
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019